# SDR USAABB98018

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 210121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND EMERGENCY EXIT SIGNS ABOVE ROW 29 INOPERABLE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK.  (X)
